MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON SYMMETRIC X3 PATELLA; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON SYMMETRIC X3 PATELLA; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 5550-G-319-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Subluxation (4525)
Date of Event 07/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: mrhk tib ins 16mm xs/s s1/s2;64813216;ljc550.Mrh tibial b/plt keel sml 1;64813110;jce2h.Triathlonctrfemconeaug sz 5l;5549-a-651;kynl.Triathlon sym cone aug sz b;5549-a-120;em82.Tri press-fit stem 13mm x 100mm;5565-s-013;0083060m.Tri press-fit stem 18mm x 100mm;5565-s-018;0081933n.Mrhk fem distal blk 10mm xs;64811200;htx7a.Duracon tib wedge rt flt s1 5mm;6630-6-105;vr4ha.Mrhk tibial sleeve;64812140;ljs502.Mrh tib rot comp xs-xl;64812100;168183.Mrhk fem distal blk 10mm xs;64811200;ee72e.Duracon tib wedge lt flt s1 5mm;6630-6-125;bd74za.Mrh axle;64812120;unknown.Mrhk femoral bushing;64812110;lja144.Mrhk bumper insert 3 degrees;64812133;ljm743.Mrhk femoral bushing;64812110;ljl20.7.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding infection and dislocation involving a triathlon patella was reported.The event was not confirmed.If additional information and/or device becomes available, this investigation will be reopened.
 
Event or Problem Description
This pi is for the (b)(6) 2020 revision.Patient underwent primary tka outside of cors scope.Had a revision tka on (b)(6) 2020 for pji.Patient had a fall plus subluxation of the patella, she also had symptoms of reinfection of the left knee.A revision was performed on (b)(6) 2020, a periprosthetic fracture b1 of the femur was observed, and maltracking of the patella.All components were exchanged except the tibial stem.

Brand Name
TRIATHLON SYMMETRIC X3 PATELLA
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11375109
Report Number0002249697-2021-00343
Device Sequence Number14396370
Product Code JWH
UDI-Device Identifier07613327314779
UDI-Public07613327314779
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number5550-G-319-E
Device Catalogue Number5550-G-319-E
Device Lot NumberRYA8
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient Weight98